# SDR SWAA2018012419300

- Difficulty date: January 4, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 69,095 hours, 41,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8122
- Condition: Corroded
- Location: Bs 490
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SUB THRESHOLD WEB CORRODED AT BS 490, RBL 25.   R & R THE WEB IAW SRM AND DWG.
